MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SMOOTH ROUND HIGH PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SMOOTH ROUND HIGH PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3503290
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Contracture (1761); Paresthesia (4421)
Date of Event 04/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture and paresthesia.D4: udi: the product was made prior to udi compliance date.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a 60-year-old caucasian female patient underwent a breast augmentation revision with two 290cc mentor smooth round high profile saline breast prostheses and experienced bilateral capsular contracture (baker grade 2 on the left and baker grade unknown on the right) and bilateral paresthesia post-operatively.The patient reported feeling odd and that the breast were uncomfortable with hardening.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report is for the right-side device.

Brand Name
MENTOR SMOOTH ROUND HIGH PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key21910932
Report Number1645337-2025-04419
Device Sequence Number9081301
Product Code FWM
UDI-Device Identifier00081317001621
UDI-Public00081317001621
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2007
Device Catalogue Number3503290
Device Lot Number270683
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2025
Initial Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite